Untitled

Thomas, R. Guy (1994) Untitled. Statistician, 43 (4). pp. 595-596. ISSN 0039-0526. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Item Type: Article
Additional information: Document Type: Letter
Subjects: H Social Sciences > HA Statistics
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Statistics
Depositing User: P. Ogbuji
Date Deposited: 18 Jun 2009 08:40
Last Modified: 10 Jun 2014 08:46
Resource URI: https://kar.kent.ac.uk/id/eprint/20071 (The current URI for this page, for reference purposes)
  • Depositors only (login required):